MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC L3W0900 - AQUACEL AG; DRESSING, WOUND, DRUG

CONVATEC DOMINICAN REPUBLIC INC L3W0900 - AQUACEL AG; DRESSING, WOUND, DRUG
Model Number 412011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erythema (1840); Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by end user¿s wife that aquacel ag surgical dressing was applied to the end user¿s left knee incision on sixth of (b)(6) 2021 and within one day, redness started at incision site and radiated to groin and to ankle.However, according to the photos received, it appeared that the redness extended toward ankle and did not extend to groin.The end user was started on penicillin prescribed.The dressing was removed on tenth of (b)(6) 2021 and discontinued to use.By thirteenth of (b)(6) 2021, redness had completely resolved.Photograph depicting the issue was received from the complainant.

Brand Name
L3W0900 - AQUACEL AG
Common Device Name
DRESSING, WOUND, DRUG
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 
3365424679
MDR Report Key13801262
Report Number9618003-2022-00258
Device Sequence Number11718039
Product Code FRO
UDI-Device Identifier00768455124299
UDI-Public00768455124299
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K091034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number412011
Device Catalogue Number412011
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2022
Initial Report FDA Received Date03/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale